Select Publications

Journal articles

Dentcheva D; Lin Y; Penev S, 2022, 'Stability and Sample-Based Approximations of Composite Stochastic Optimization Problems', OPERATIONS RESEARCH, http://dx.doi.org/10.1287/opre.2022.2308

Penev S; Shevchenko PV; Wu W, 2022, 'Myopic robust index tracking with Bregman divergence', Quantitative Finance, vol. 22, pp. 289 - 302, http://dx.doi.org/10.1080/14697688.2021.1950918

Shabani B; Ali-Lavroff J; Holloway DS; Penev S; Dessi D; Thomas G, 2021, 'Using Remote Monitoring and Machine Learning to Classify Slam Events of Wave Piercing Catamarans', International Journal of Maritime Engineering, vol. 163, http://dx.doi.org/10.5750/ijme.v163ia3.797

Kulinich M; Fan Y; Penev S; Evans JP; Olson R, 2021, 'A Markov chain method for weighting climate model ensembles', Geoscientific Model Development, vol. 14, pp. 3539 - 3551, http://dx.doi.org/10.5194/gmd-14-3539-2021

Noghrehchi F; Stoklosa J; Penev S; Warton DI, 2021, 'Selecting the model for multiple imputation of missing data: Just use an IC!', Statistics in Medicine, vol. 40, pp. 2467 - 2497, http://dx.doi.org/10.1002/sim.8915

Naito K; Penev S, 2021, 'Regression using localised functional Bregman divergence', Electronic Journal of Statistics, vol. 15, http://dx.doi.org/10.1214/21-ejs1947

Noghrehchi F; Stoklosa J; Penev S, 2020, 'Multiple imputation and functional methods in the presence of measurement error and missingness in explanatory variables', Computational Statistics, vol. 35, pp. 1291 - 1317, http://dx.doi.org/10.1007/s00180-020-00976-2

Penev SI; Shevchenko P; Wu W, 2018, 'The impact of model risk on dynamic portfolio selection under multi-period mean-standard-deviation criterion', European Journal of Operational Research, vol. 273, pp. 772 - 784, http://dx.doi.org/10.1016/j.ejor.2018.08.026

Aya Moreno C; Geenens G; Penev SI, 2018, 'Shape-preserving wavelet-based multivariate density estimation', Journal of Multivariate Analysis, vol. 168, pp. 30 - 47, http://dx.doi.org/10.1016/j.jmva.2018.07.002

Penev S; Naito K, 2018, 'Locally robust methods and near-parametric asymptotics', Journal of Multivariate Analysis, vol. 167, pp. 395 - 417, http://dx.doi.org/10.1016/j.jmva.2018.06.006

Hanke M; Penev S, 2018, 'Comparing large-sample maximum Sharpe ratios and incremental variable testing', European Journal of Operational Research, vol. 265, pp. 571 - 579, http://dx.doi.org/10.1016/j.ejor.2017.08.018

Hall P; Penev S; Tran J, 2018, 'Wavelet methods for erratic regression means in the presence of measurement error', Statistica Sinica, vol. 28, pp. 2289 - 2307, http://dx.doi.org/10.5705/ss.202016.0393

Hanke M; Penev S; Schief W; Weissensteiner A, 2017, 'Random orthogonal matrix simulation with exact means, covariances, and multivariate skewness', European Journal of Operational Research, vol. 263, pp. 510 - 523, http://dx.doi.org/10.1016/j.ejor.2017.05.023

Fan Y; de Micheaux PL; Penev S; Salopek D, 2017, 'Multivariate nonparametric test of independence', Journal of Multivariate Analysis, vol. 153, pp. 189 - 210, http://dx.doi.org/10.1016/j.jmva.2016.09.014

Bannister H; Goldys B; Penev S; Wu W, 2016, 'Multiperiod mean-standard-deviation time consistent portfolio selection', Automatica, vol. 73, pp. 15 - 26, http://dx.doi.org/10.1016/j.automatica.2016.06.021

Dentcheva D; Penev S; Ruszczyński A, 2016, 'Statistical estimation of composite risk functionals and risk optimization problems', Annals of the Institute of Statistical Mathematics, vol. 69, pp. 737 - 760, http://dx.doi.org/10.1007/s10463-016-0559-8

Raykov T; Penev S, 2014, 'Latent Growth Curve Model Selection: The Potential of Individual Case Residuals', Structural Equation Modeling: A Multidisciplinary Journal, vol. 21, pp. 20 - 30, http://dx.doi.org/10.1080/10705511.2014.856693

Penev SI; Leonte D; Lazarov Z; Mann RA, 2014, 'Applications of MIDAS regression in analysing trends in water quality', Journal of Hydrology, vol. 511, pp. 151 - 159, http://dx.doi.org/10.1016/j.jhydrol.2014.01.031

Penev SI; Prvan T, 2013, 'Robust estimation in structural equation models using Bregman divergences', Australia and New Zealand Industrial and Applied Mathematics (ANZIAM) Journal, vol. 54, pp. C574 - C589

Maesono Y; Penev SI, 2013, 'Improved confidence intervals for quantiles', Annals of the Institute of Statistical Mathematics, vol. 65, pp. 167 - 189, http://dx.doi.org/10.1007/s10463-012-0369-6

Matmoura Y; Penev SI, 2013, 'Multistage optimization of option portfolio using higher order coherent risk measures', European Journal of Operational Research, vol. 227, pp. 190 - 198, http://dx.doi.org/10.1016/j.ejor.2012.12.013

Penev SI, 2011, 'Book Review (Linear Causal Modeling with Structural Equations)', Australian and New Zealand Journal of Statistics

Maesono Y; Penev SI, 2011, 'Edgeworth expansion for the kernel quantile estimator', Annals of the Institute of Statistical Mathematics, vol. 63, pp. 617 - 644, http://dx.doi.org/10.1007/s10463-009-0241-5

Penev S, 2011, 'Linear Causal Modeling with Structural Equations by Stanley Mulaik', Australian & New Zealand Journal of Statistics, vol. 53, pp. 393 - 395, http://dx.doi.org/10.1111/j.1467-842x.2011.00618.x

Penev SI; Ruderman A, 2011, 'On the behaviour of tests based on sample spacings for moderate samples', Journal of Statistical Planning and Inference, vol. 141, pp. 1240 - 1249, http://dx.doi.org/10.1016/j.jspi.2010.09.025

Penev SI; Raykov T, 2010, 'A method of bias correction for maximal reliability with dichotomous measures', British Journal of Mathematical and Statistical Psychology, vol. 63, pp. 163 - 175, http://dx.doi.org/10.1348/000711009X429494

Raylov T; Penev SI, 2010, 'Evaluation of reliability coefficients for two-level models via latent variable analysis', Structural Equation Modeling - A Multidisciplinary Journal, vol. 17, pp. 629 - 641, http://dx.doi.org/10.1080/10705511.2010.510052

Dentcheva D; Penev SI; Ruszczynski A, 2010, 'Kusuoka representation of higher order dual risk measures', Annals of Operations Research, vol. 181, pp. 325 - 335, http://dx.doi.org/10.1007/s10479-010-0747-5

Dentcheva D; Penev SI, 2010, 'Shape-restricted inference for Lorenz curves using duality theory', Statistics and Probability Letters, vol. 80, pp. 403 - 412, http://dx.doi.org/10.1016/j.spl.2009.11.017

Penev SI; Raykov T, 2010, 'Testing multivariate mean collinearity via latent variable modelling', British Journal of Mathematical and Statistical Psychology, vol. 63, pp. 481 - 490, http://dx.doi.org/10.1348/000711009x471901

Raykov TN; Penev SI, 2009, 'Estimation of maximal reliability for multiple-component instruments in multilevel designs', British Journal of Mathematical and Statistical Psychology, vol. 62, pp. 129 - 142, http://dx.doi.org/10.1348/000711007X255345

Dimitrova DS; Kaishev V; Penev SI, 2008, 'GeD spline estimation of multivariate Archimedean copulas', Computational Statistics and Data Analysis, vol. 52, pp. 3570 - 3582, http://dx.doi.org/10.1016/j.csda.2007.11.010

Raykov T; Penev SI, 2006, 'A direct method for obtaining approximate standard error and confidence interval of maximal reliability for composites with congeneric measures', Multivariate Behavioral Research, vol. 41, pp. 15 - 28, http://dx.doi.org/10.1207/s15327906mbr4101_2

Penev SI; Raykov T, 2006, 'Maximal reliability and power in covariance structure models', British Journal of Mathematical and Statistical Psychology, vol. 59, pp. 75 - 87, http://dx.doi.org/10.1348/000711005X68183

Penev SI; Raykov TN, 2006, 'On the relationship between maximal reliability and maximal validity of linear composites', Multivariate Behavioral Research, vol. 41, pp. 105 - 126, http://dx.doi.org/10.1207/s15327906mbr4102_1

Raykov TN; Penev SI, 2005, 'Estimation of reliability for multiple-component measuring instruments in test-retest designs', British Journal of Mathematical and Statistical Psychology, vol. 58, pp. 285 - 299, http://dx.doi.org/10.1348/000711005X38735

Penev SI; Peng H; Schick A; Wefelmeyer W, 2004, 'Efficient estimators for functionals of Markov chains with parametric marginals', Statistics and Probability Letters, vol. 66, pp. 335 - 345, http://dx.doi.org/10.1016/j.spl.2003.10.022

Hall PH; Penev SI, 2004, 'Wavelet-based estimation with multiple sampling rates', Annals of Statistics, vol. 32, pp. 1933 - 1956, http://dx.doi.org/10.1214/009053604000000751

Raykov TN; Penev SI, 2002, 'Interval estimation of latent correlations in structural equation models with A Priori restricted parameters', Understanding Statistics, vol. l(3), pp. 139 - 155

Hall PH; Penev SI, 2001, 'Cross-validation for choosing resolution level for nonlinear wavelet curve estimators', Bernoulli, vol. 7, pp. 317 - 341, http://dx.doi.org/10.2307/3318741

Dechevsky LT; Macgibbon B; Penev SI, 2001, 'Numerical methods for asymptotically minimax non-parametric function estimation with positivity constraints I', Sankhya - the Indian Journal of Statistics Series B, pp. 149 - 180

Penev S; Raykov T, 2000, 'A Wiener germ approximation of the noncentral chi square distribution and of its quantiles', Computational Statistics, vol. 15, pp. 219 - 228, http://dx.doi.org/10.1007/s001800000029

Penev SI; Raykov T, 2000, 'A Weiner germ approximation of the noncentral chi square distribution and of its quantiles', Computational Statistics, vol. 15, pp. 219 - 228

Raykov T; Penev SI, 1999, 'On structural equation model equivalence', Multivariate Behavioral Research, vol. 34, pp. 199 - 244, http://dx.doi.org/10.1207/S15327906Mb340204

Dechevsky LT; Ramsay JO; Penev SI, 1999, 'Penalized wavelet estimation with Bestov regularity constraints', Mathematica Balkanica, vol. 13, pp. 257 - 376

Raykov T; Penev SI, 1998, 'A Multivariate two-group effect size measure', Quality and Quantity, vol. 32, pp. 247 - 255

Maesono Y; Penev SI, 1998, 'Higher order relations between Cornish-Fisher expansions and inversions of saddlepoint approximations', Journal of the Japan statistical society, pp. 21 - 38

Raykov T; Penev SI, 1998, 'Nested structural equation models: Noncentrality and power of restriction test', Structural Equation Modeling - A Multidisciplinary Journal, vol. 5, pp. 229 - 246, http://dx.doi.org/10.1080/10705519809540103

Dechevsky LT; Penev SI, 1998, 'On shape-preserving wavelet estimators of cumulative distribution functions and densities', Stochastic Analysis and Applications, vol. 16, pp. 423 - 462, http://dx.doi.org/10.1080/07362999808809543

Hall PH; Penev SI; Kerkyacharian G; Picard D, 1997, 'Numerical performance of block thresholded wavelet estimators', Statistics and Computing, vol. 7, pp. 115 - 124, http://dx.doi.org/10.1023/A:1018569615247


Back to profile page